# SDR A6WA201240103

- Difficulty date: December 15, 2011
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 27,644 hours, 26,780 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 210-220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED.  PERFORMED PERMANENT REPAIR TO RT SKIN BETWEEN FS 210-220, STR 11-12, BY FULLY INCORPORATING STS EA 10-2011-197, ISSUE DATE 12/13/11.
